RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Melikhov Sergey Aleksandrovich

Total publications: 31 (31)
in MathSciNet: 12 (12)
in zbMATH: 12 (12)
in Web of Science: 11 (11)
in Scopus: 11 (11)
Cited articles: 11
Citations in Math-Net.Ru: 38
Citations in MathSciNet (by Sep 2017): 55
Citations in Web of Science: 22
Citations in Scopus: 23
Presentations: 20

Number of views:
This page:2579
Abstract pages:1606
Full texts:450
References:205
Melikhov Sergey Aleksandrovich
Senior Researcher
Candidate of physico-mathematical sciences (2004)
Speciality: 01.01.04 (Geometry and topology)
Phone: +7 (495) 984 81 41 * 37 87
Fax: +7 (499) 135 05 55
E-mail:
UDC: 515.162, 515.163, 515.164, 515.123.4, 515.125, 515.142.26, 515.148
MSC: 57M, 57N, 57Q

Subject:

Geometric topology, including: combinatorial topology and its foundations; links (modulo knots); topology of 2-polyhedra; piecewise-linear and topological embeddings; resolution of singularities of smooth maps and lifting of maps to embeddings; algebraic topology of Polish spaces and 0-dimensional groups.

Biography

Graduated from Lomonosov Moscow State University (2001) and from a math class at Moscow State 57th School (1996).
Ph.D. from University of Florida (2005, adviser A. N. Dranishnikov) and another Ph.D. (k.f.-m.n.) from Steklov Math. Institute (2004, adviser E. V. Shchepin); the two dissertations have no overlap in content.
From 2005: Research Fellow at Steklov Math. Institute, Moscow (Senior R.F. from 2008). In 2007–08 was a Visiting Assistant Professor at University of Tennessee.
Awards received include Möbuis Contest Prize (2000, Independent University of Moscow) and Russian Academy of Sciences Medal for Young Scientists (2006).

   
Main publications:
  1. S. A. Melikhov, “Steenrod homotopy”, Russian Math. Surveys, 64 (2009), 469–551, arXiv: 0812.1407  crossref  mathscinet  zmath  adsnasa
  2. S. A. Melikhov, “The van Kampen obstruction and its relatives”, Proc. Steklov Inst. Math., 266 (2009), 142–176, arXiv: math.GT/0612082  crossref  mathscinet  zmath
  3. S. A. Melikhov, D. Repovš, “$n$-Quasi-isotopy. I. Questions of nilpotence”, J. Knot Theory Ramifications, 14:5 (2005), 571–602, arXiv: math.GT/0103113  crossref  mathscinet  zmath
  4. S. A. Melikhov, “Sphere eversions and realization of mappings”, Proc. Steklov Inst. Math., 247 (2004), 143–163, arXiv: math.GT/0305158  mathscinet  zmath

http://www.mathnet.ru/eng/person9152
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:melikhov.sergey-a
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=666677
http://elibrary.ru/author_items.asp?authorid=14016
http://www.researcherid.com/rid/Q-4828-2016
http://www.scopus.com/authid/detail.url?authorId=7004334864
http://arxiv.org/a/melikhov_s_1

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |


1. S. A. Melikhov, “On maps with unstable singularities”, Topology Appl., 120:1–2 (2002), 105–156 , arXiv: math.GT/0101047  crossref  mathscinet (cited: 10)  zmath  isi (cited: 4)  elib (cited: 4)  scopus (cited: 5)
2. S. A. Melikhov, “The van Kampen Obstruction and Its Relatives”, Proc. Steklov Inst. Math., 266 (2009), 142–176 , arXiv: math.GT/0612082  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 4)
3. S. A. Melikhov, “Sphere Eversions and Realization of Mappings”, Proc. Steklov Inst. Math., 247 (2004), 143–163 , arXiv: math.GT/0305158  mathnet  mathscinet  zmath
4. S. A. Melikhov, “Steenrod homotopy”, Russian Math. Surveys, 64:3 (2009), 469–551 , arXiv: 0812.1407  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 6)
5. P. M. Akhmetev, S. A. Melikhov, “Ob izotopicheskoi realizuemosti nepreryvnykh otobrazhenii”, Geometriya i topologiya. 5, Zap. nauchn. sem. POMI, 267, POMI, SPb., 2000, 53–87  mathnet (cited: 7)  mathscinet (cited: 7)  zmath; P. M. Akhmet'ev, S. A. Melikhov, “On isotopic realizability of continuous mappings”, J. Math. Sci. (N. Y.), 113:6 (2003), 759–776  crossref  mathscinet  zmath
6. S. A. Melikhov, “Isotopic and continuous realizability of maps in the metastable range”, Sb. Math., 195:7 (2004), 983–1016  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 4)  scopus (cited: 3)
7. S. A. Melikhov, D. Repovš, “$n$-Quasi-isotopy. I. Questions of nilpotence”, J. Knot Theory Ramifications, 14:5 (2005), 571–602 , arXiv: math.GT/0103113  crossref  mathscinet (cited: 3)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 3)
8. S. A. Melikhov, R. V. Mikhailov, “Links modulo knots and the isotopic realization problem”, Russian Math. Surveys, 56:2 (2001), 414–415  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus (cited: 1)
9. S. A. Melikhov, “Pseudohomotopy implies homotopy for singular links of codimension $\geqslant 3$”, Russian Math. Surveys, 55:3 (2000), 589–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus
10. S. Melikhov, J. Zaja̧c, “Contractible polyhedra in products of trees and absolute retracts in products of dendrites”, Proc. Amer. Math. Soc., 141:7 (2013), 2519–2535 , arXiv: 1102.0696  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus
11. S. A. Melikhov, “On isotopic realizability of maps factored through a hyperplane”, Sb. Math., 195:8 (2004), 1117–1163  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
12. S. A. Melikhov, Gauss-type formulas for link map invariants, 2017 , 21 pp., arXiv: 1711.03530
13. P. M. Akhmetiev, S. A. Melikhov, Projected and near-projected embeddings, 2017 , 18 pp., arXiv: 1711.03520
14. S. A. Melikhov, Lifting generic maps to embeddings, 2017 , 15 pp., arXiv: 1711.03518
15. S. A. Melikhov, Classifying two-component links in $S^3$ up to self $C_2$-equivalence via invariants of link maps in $S^4$, 2017 , 20 pp., arXiv: 1711.03514
16. S. A. Melikhov, Immersions of S^1 (and graphs) in surfaces, 2016 , 15 pp., Matem. sb. (v pechati), arXiv: 1612.00428  mathnet  mathnet
17. S. A. Melikhov, “Transverse Fundamental Group and Projected Embeddings”, Proc. Steklov Inst. Math., 290 (2015), 155–165 , arXiv: 1505.00505  mathnet  crossref  crossref  isi  elib  elib  scopus
18. S. A. Melikhov, A Galois connection between classical and intuitionistic logics. II: Semantics, 2015 / 2017 , 34 pp., arXiv: 1504.03379v3
19. S. A. Melikhov, Mathematical semantics of intuitionistic logic, 2015 / 2017 , 179 pp., arXiv: 1504.03380v3
20. S. Melikhov, “On topology of proofs”, 28th Summer Conf. on Topol. and Appl. (July 23–26, 2013, Nipissing Univ., North Bay, Ontario, Canada), Topology Atlas, 2013, Document # cbhq-29 link
21. S. A. Melikhov, A Galois connection between classical and intuitionistic logics. I: Syntax, 2013 / 2017 , 47 pp., arXiv: 1312.2575v4
22. S. Melikhov, Combinatorics of combinatorial topology, 2012 , 70 pp., arXiv: 1208.6309v1
23. S. Melikhov, “Combinatorics of collapsible polyhedra and maps”, Int. Topol. Conf. “Alexandroff Readings”. Abstracts (Moscow, May 21–25, 2012), Moscow State Univ., 2012, 48–49 link
24. S. Melikhov, Infinite-dimensional uniform polyhedra, 2011 , 39 pp., arXiv: 1109.0346
25. S. Melikhov, Metrizable uniform spaces, 2011 , 77 pp., arXiv: 1106.3249
26. S. A. Melikhov, Combinatorics of embeddings, 2011 , 49 pp., arXiv: 1103.5457
27. S. Melikhov, “Direct limit of inverse limits versus inverse limit of direct limits”, 25th Summer Conf. on Topol. and Appl. (July 25–30, 2010, Jan Kochanowski Univ., Kielce, Poland), Topology Atlas, 2010, Document # cbat-69 link
28. S. A. Melikhov, E. V. Shchepin, The telescope approach to embeddability of compacta, 2006 , 26 pp., arXiv: math.GT/0612085
29. S. A. Melikhov, D. Repovš, “$n$-Quasi-isotopy. II. Comparison”, J. Knot Theory Ramifications, 14:5 (2005), 603–626 , arXiv: math.GT/0103114  crossref  mathscinet  zmath  isi  elib  scopus
30. S. A. Melikhov, R. V. Mikhailov, n-quasi-isotopy: III. Engel conditions, 2003 , 24 pp., arXiv: math.GT/0201022
31. S. A. Melikhov, Colored finite type invariants and a multi-variable analogue of the Conway polynomial, 2003 , 23 pp., arXiv: math.GT/0312007

Presentations in Math-Net.Ru
1. Projected embeddings
S. A. Melikhov
Geometric Topology Seminar
October 26, 2017 14:00
2. Kolmogorov's interpretation and a formal semantics of the meta-logic of intuitionistic logic
S. Melikhov
Workshop on Proof Theory, Modal Logic and Reflection Principles
October 17, 2017 17:15   
3. On $\Delta$-link homotopy
Yuka Kotorii, S. A. Melikhov
Geometric Topology Seminar
August 31, 2017 17:00
4. Тонкий шейп и теоремы единственности для гомологий и когомологий польского пространства
S. A. Melikhov
Geometric Topology Seminar
August 10, 2017 14:00
5. $\Delta$-link homotopy of links in $S^3$ and invariants of link maps in $S^4$
S. A. Melikhov
Geometric Topology Seminar
July 20, 2017 15:00
6. Семантика металогики. (Часть 2)
S. A. Melikhov
Seminar of the Department of Mathematical Logic "Proof Theory"
March 6, 2017 18:30
7. Семантика металогики. (Часть 1)
S. A. Melikhov
Seminar of the Department of Mathematical Logic "Proof Theory"
February 27, 2017 18:30
8. Формальная металогика логик первого порядка и её формальная семантика
S. A. Melikhov
Seminar of the Department of Mathematical Logic "Proof Theory"
May 16, 2016
9. О независимых принципах в совместной логике задач и высказываний. Часть 2
S. A. Melikhov
Seminar of the Department of Mathematical Logic "Proof Theory"
October 5, 2015 18:30
10. О независимых принципах в совместной логике задач и высказываний. Часть 1
S. A. Melikhov
Seminar of the Department of Mathematical Logic "Proof Theory"
September 28, 2015 18:30
11. A joint logic of problems and propositions
S. A. Melikhov
Seminar of the Department of Mathematical Logic "Algorithmic problems in algebra and logic"
March 4, 2014 18:30
12. A joint logic of problems and propositions
S. A. Melikhov
Seminar of the Department of Mathematical Logic "Algorithmic problems in algebra and logic"
February 25, 2014 18:30
13. A problem of Kolmogorov, and sheaves
S. A. Melikhov
Geometric Topology Seminar
October 22, 2013 15:00
14. On topology of solutions of problems
S. A. Melikhov
Algebraic topology and its applications. Postnikov memorial seminar
October 1, 2013 16:45
15. Combinatorics of collapsible polyhedra and maps
S. A. Melikhov
Geometric Topology Seminar
April 17, 2012 15:00
16. On geometry of the index $8$ subgroup of the third stable stem.
S. A. Melikhov
Geometric Topology Seminar
November 1, 2011 15:30
17. Uniform polyhedra
S. A. Melikhov
Geometric Topology Seminar
July 21, 2011 14:30
18. Uniform polyhedra
S. A. Melikhov
Geometric Topology Seminar
June 15, 2011 18:00
19. The combinatorial viewpoint in algebraic K-theory of spaces
S. A. Melikhov
Geometric Topology Seminar
April 19, 2011 15:00
20. Combinatorial metods in theory of embeddings
S. A. Melikhov
Knots and Representation Theory
April 5, 2011 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017